# SDR VNAA2012112000013

- Difficulty date: November 20, 2012
- Submitted: November 27, 2012
- Operation: Air carrier
- Aircraft: N725PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10186
- Aircraft time: 19,490 hours, 19,460 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CREW REPORTED A SLATS FAIL MESSAGE.  AIRCRAFT RETURNED TO AIRPORT LANDING WITHOUT ISSUE.  MAINTENANCE USING THE AIRCRAFT MANUALS INSPECTED THE SYSTEM WITH NO DEFECTS NOTED.  AIRCRAFT RELEASED FOR SERVICE.
